# SDR SWAA2024020849476

- Difficulty date: February 6, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33924
- Aircraft time: 58,088 hours, 31,856 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY LIGHT INOPERATIVE OUT SIDE FUSELAGE 2023-786465<[01] REPLACED L2 DOOR EMERGENCY LIGHT BULB OUT SIDE FUSELAGE AND PERFORMED EMERGENCY LIGHT OPERATIONAL TEST IAW B737-700 AMM 33-51-00-710-801. TEST IS OK.;[02] REPLACED L2 DOOR EMERGENCY LIGHT BULB OUT SIDE FUSELAGE AND PERFORMED EMERGENCY LIGHT OPERATIONAL TEST IAW B737-700 AMM 33-51-00-710-801. TEST IS OK.
